A few sundays ago (feb 15) i missed my birth control pill and on monday i had to take 2 to make up for it .
After this happened I started to get brown discharge . This is normal for me when I am reaching the end of my 3rd month pill pack and it's almost time for my period. So I'm guessing when my hormone levels changed , my body thought it was period time. It wasn't though , so I kept taking the pill as normal for the rest of the week, and the discharge was still there.
on that friday (feb 20), i had sex without a condom.
THIS IS SKETCHY because i had screwed up on my pills earlier that week. Is there a chance I could have ovulated?
the next morning i cleaned out my vagina really well in the shower, basically douching. so on saturday, the discharge was completely gone.
i am not sure if the discharge is gone because I had sex and possibly became pregnant (???? :O does it even work that way??) or because i cleaned out really well the next morning. or maybe some combined effect of having sex & douching, i mean i dont even know. i dont douche ever.. this was pretty rare, maybe my body got traumatized. no idea.
Feb 21-25, no more brown discharge. i wait.
A week passed, and i got a tiny bit of the brown discharge again.
Now i have it again, in a kind of light stream and have to wear pantyliner. i am at the end of this pack on monday and will be taking inactive pills for period time ..
I'm nervous because this whole thing is a little weirder than normal and i took a bit of a risk in having sex .
I dont have any pregnancy symptoms really, i was queasy today and yesterday but, I think thats due to me taking vyvanse & birth control on an empty stomach then staying up all night .
Famous Question... What are the odds of me being pregnant ? any clues?
Someone told me once that if i'm getting discharge, i'm probably not pregnant.
I'd like some more input.. any responses appreciated.
P.s. i am aware that it is dumb to screw up birth control pills. for this reason i am considering switching to depo shots but have heard horror stories about Depo making you feel really weak .